MathSciNet Relay Station
MathSciNet bibliographic data
MR996838 (90e:94002) 94A11 (42A38 65T05)
Clausen, Michael Fast Fourier transforms for metabelian groups. SIAM J. Comput. 18 (1989), no. 3, 584–593.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement